What causes periodic pain, nausea and vomiting after discontinuation of Prilosec?
Following answer to your queries...
Hi and thank you for asking!
I read your query and understood your concerns.
First of all your symptoms are suggestive for
- biliary gastritis ( due to biliary tract dyskinesia/ disfunction)
Secondly we don't say functional dyspepsia in your case because you have gastritis on endoscopy ( when we don't find any specific change on endoscopy we diagnose as functional dyspepsia).
At the end I would recommend to start treatment with prilosec, antacids and metoclopramid.
I would like to suggest to change your lifestyle like:
- avoid heavy meals,eat often and small amount of meals.
- avoid fatty,spicy,chilly foods
- avoid choccolate, coffee, tea and carbonated drinks
- use twos pillows when you lay down
- avoid liqiud diet
- increase physical activity
- avoid unneseccary stress
Hope this was of help!
Wish you health!
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- What causes nausea vomiting and frequent urination
- Headache no period nausea vomiting abdominal pain
- Nausea vomiting butt pain
- Treatment for breast pain nausea vomiting after taking prilosec
- Nausea vomiting after tattoo
- Stomach pain blackout nausea vomiting what is wrong
- Painful clitoris nausea vomiting what is the cause
- Stomach pain nausea vomiting
- Can hangovers cause nausea, vomiting or stomach pain?
- Can pancreatitis cause nausea vomiting and abdominal pain